# SDR USAA950510

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-328
- Part time: 27,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 3 INCH LONG BY 2 INCH WIDE CORROSION TOP OF INTERCOSTAL BS 312 TO BS 328 RBL 12 INCHES.  REPAIRED PER SRM 53-10-01.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
